# SDR SWAA2022092270502

- Difficulty date: September 14, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PHOTOLUMINESCENT-STRIP CRACKED AND SCRATCHED NEED TO REPLACE / [01] FAULT RAISED IN ERROR. TASK WILL BE ACCOMPLISHED ON TASK CARD: TTG8Q0039N4C.;[02] VERIFIED 1
